MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 60CT 12/CASE MG/DL
Medical Device Problem Codes High Test Results (2457); Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were returned for evaluation.Product testing was performed and no defect found on returned test strips.Meter was not returned for evaluation - customer returned incorrect meter (scrapped).Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in a follow-up call on 26-feb-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who indicated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.Husband is calling on behalf of the customer.The customer called concerned with test results from results obtained of 130, 132 and 244 mg/dl.Caller stated the customer's expected am fasting blood glucose test result range is 90-110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.Per caller the product is being stored outside of the large kitchen.The test strip lot manufacturer¿s expiration date is 04/30/2027 and per the customer the open vial date is 1 week.The meter memory was reviewed for previous test result history (time on the meter is incorrect, all bloods were done in the am): result 1: 130 mg/dl, date: (b)(6), time: 12:02pm fasting, result 2: 93 mg/dl , date: (b)(6), time: 12:01pm fasting, result 3: 103 mg/dl , date: (b)(6), time: 12:15pm fasting , result 4: 98 mg/dl , date: (b)(6), time: 12:15pm fasting, result 5: 93 mg/dl , date: (b)(6), time: 12:03pm fasting, result 6: 132 mg/dl , date: (b)(6), time:12:01pm fasting, result 7: 100 mg/dl , date: (b)(6), time: 12:01pm fasting, result 8: 244 mg/dl , date: (b)(6), time:11:57am fasting.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24594827
Report Number1000113657-2026-00111
Device Sequence Number10326236
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270430(10)ZD6241S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, WGN TMX 60CT 12/CASE MG/DL
Device Lot NumberZD6241S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Distributor Facility Aware Date02/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown